# SDR IPXA10561323

- Difficulty date: July 20, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 14,128 hours, 20,607 cycles
- Engine: Pwa PW2040
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4005187
- Part serial: A1793
- Condition: Out Of Limits
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 4 SLAT HAS OUT OF LIMIT DENTS (DUE TO CLOSE PROXIMITY) LOCATED ON T/E WEDGE UPPER SURFACE 45" FROM INBD END 2.25" FROM T/E.  REPAIRED NR 4 SLAT T/E WEDGE IAW SRM 51-70-10-2R-4 AND SRM 51-70-10-2R-0.
